Periodic orbits for a class of galactic potentials

Felipe Alfaro, Jaume Llibre, Ernesto Pérez-Chavela

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

In this work, applying general results from averaging theory, we find periodic orbits for a class of Hamiltonian systems H whose potential models the motion of elliptic galaxies. © 2012 Springer Science+Business Media Dordrecht.
Original languageEnglish
Pages (from-to)39-44
JournalAstrophysics and Space Science
Volume344
Issue number1
DOIs
Publication statusPublished - 1 Jan 2013

Keywords

  • Averaging theory
  • Hamiltonian system
  • Periodic orbit

Fingerprint Dive into the research topics of 'Periodic orbits for a class of galactic potentials'. Together they form a unique fingerprint.

Cite this